Alert archive / Oklahoma / Freeze Warnings in 2008

Freeze Warning 2, NWS Tulsa, OK

April 12, 20084 counties in Arkansas; 9 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Apr 12, 2008, 3:39 AM CDT for 4 counties in Arkansas; 9 counties in Oklahoma. It took effect at Apr 13, 2008, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2008, 3:39 AM CDT (08:39 UTC)
In effect from
Apr 13, 2008, 1:00 AM CDT
Expired
Apr 13, 2008, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 120839
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT SAT APR 12 2008

...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE
REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE
FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW
FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF
NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP BELOW
FREEZING SUNDAY NIGHT. THERE IS ALSO SOME POTENTIAL FOR A KILLING
FREEZE OVER NORTHWEST ARKANSAS...WITH LOWER TO MID 20S POSSIBLE
SUNDAY NIGHT.

OKZ059-121645-
/O.CAN.KTSA.FZ.A.0001.080413T0600Z-080413T1500Z/
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
PAWNEE-
INCLUDING THE CITY OF...PAWNEE
339 AM CDT SAT APR 12 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE
WATCH FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PAWNEE.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING

A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT
INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH
LIGHT WINDS AND CLEAR SKIES. LOW TEMPERATURES ARE EXPECTED TO
FALL TO AROUND 30 DEGREES BY MONDAY MORNING.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


FREEZE WATCH MEANS FREEZING TEMPERATURES ARE
POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER
VEGETATION.

$$

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-121645-
/O.UPG.KTSA.FZ.A.0001.080413T0600Z-080413T1500Z/
/O.NEW.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
339 AM CDT SAT APR 12 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING.

OVERNIGHT LOWS IN THE LOWER 30S ARE POSSIBLE OVER NORTHWEST
ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING.
EVEN COLDER READINGS ARE POSSIBLE BY MONDAY MORNING...WITH SOME
AREAS POSSIBLY REACHING THE MID 20S.

THERE REMAINS SOME POTENTIAL FOR CLOUD COVER AND WINDS TO KEEP
TEMPERATURES A LITTLE WARMER THAN FORECAST SUNDAY MORNING.
CONFIDENCE REMAINS HIGHER IN A WIDESPREAD FREEZE MONDAY MORNING.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.


$$

ARZ029-OKZ049-053-060-064>067-070>076-121645-
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...
EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
339 AM CDT SAT APR 12 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER...LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT
INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH
LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...ESPECIALLY IN
THE LOWER TERRAIN AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 

$$
4 follow-up statements
000 
WWUS74 KTSA 121543
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SAT APR 12 2008

...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE
REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE
FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW
FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF
NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR OR 
BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A KILLING
FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY MORNING WITH 
TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND LOWS IN THE LOWER 
TO MID 20S POSSIBLE IN THE COLDER LOCATIONS.

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-122345-
/O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
1043 AM CDT SAT APR 12 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

 FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING.

OVERNIGHT LOWS IN THE LOWER 30S ARE POSSIBLE OVER NORTHWEST
ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING.
EVEN COLDER READINGS ARE POSSIBLE BY MONDAY MORNING...WITH SOME
AREAS POSSIBLY REACHING MIDDLE 20S.

SKIES WILL CLEAR OVER MOST OF THE REGION EARLY TONIGHT BUT 
LIGHT WINDS MAY KEEP TEMPERATURES A LITTLE WARMER. SHELTERED 
AREAS WILL LIKELY SEE TEMPERATURES AROUND OR SLIGHTLY BELOW FREEZING 
TONIGHT. CONFIDENCE REMAINS HIGH THAT A WIDESPREAD FREEZE WILL 
OCCUR SUNDAY NIGHT.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.



$$

ARZ029-OKZ049-053-059-060-064>067-070>076-122345-
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
1043 AM CDT SAT APR 12 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE...
OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT
INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH
LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...ESPECIALLY 
IN THE LOWER TERRAIN AREAS WHERE TEMPERATURES IN SOME COLDER 
LOCATIONS COULD BE IN THE UPPER 20S.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


$$
000 
WWUS74 KTSA 122041
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SAT APR 12 2008

...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE
REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE
FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW
FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF
NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR
OR BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A
KILLING FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY
MORNING WITH TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND
LOWS IN THE LOWER TO MID 20S POSSIBLE IN THE COLDER LOCATIONS.

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-130445-
/O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
341 PM CDT SAT APR 12 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING.

OVERNIGHT LOWS OF 30 TO 32 DEGREES ARE EXPECTED OVER MUCH OF NORTHWEST
ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING.
EVEN COLDER READINGS ARE LIKELY BY MONDAY MORNING...WITH SOME AREAS
POSSIBLY REACHING THE MID 20S.

NORTHWEST WINDS WILL LIKELY KEEP TEMPERATURES A LITTLE ABOVE
FREEZING IN MORE OPEN AND EXPOSED AREAS TONIGHT. CONFIDENCE
REMAINS HIGHER IN A WIDESPREAD FREEZE MONDAY MORNING AS HIGH
PRESSURE SETTLES OVER THE REGION AND BRINGS LIGHT WINDS AND
CLEARING SKIES.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER..

$$

ARZ029-OKZ049-053-059-060-064>067-070>076-130445-
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
341 PM CDT SAT APR 12 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE...
OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT
INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH
LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH
SOME VALLEY LOCATIONS POSSIBLY FALLING INTO THE UPPER 20S.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 

$$
000 
WWUS74 KTSA 130225
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SAT APR 12 2008

...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE
REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE
FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW
FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF
NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR
OR BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A
KILLING FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY
MORNING WITH TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND
LOWS IN THE MID 20S POSSIBLE IN THE COLDER LOCATIONS.

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-131030-
/O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
925 PM CDT SAT APR 12 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

OVERNIGHT LOWS AT OR JUST BELOW 32 DEGREES ARE POSSIBLE IN THE
LOWEST LYING AREAS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA
EARLY SUNDAY MORNING. EVEN COLDER READINGS ARE LIKELY BY MONDAY
MORNING...WITH SOME AREAS POSSIBLY REACHING THE MID 20S.

NORTHWEST WINDS WILL LIKELY KEEP TEMPERATURES WELL ABOVE FREEZING
IN MORE OPEN AND EXPOSED AREAS TONIGHT. CONFIDENCE REMAINS HIGHER
IN A WIDESPREAD FREEZE MONDAY MORNING AS HIGH PRESSURE SETTLES
OVER THE REGION AND BRINGS LIGHT WINDS AND CLEARING SKIES.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ029-OKZ049-053-059-060-064>067-070>076-131030-
/O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
925 PM CDT SAT APR 12 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE...
OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT
INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH
LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH
SOME VALLEY LOCATIONS POSSIBLY FALLING INTO THE UPPER 20S.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$
000 
WWUS74 KTSA 130856
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT SUN APR 13 2008

...FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN TONIGHT...

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
/O.CON.KTSA.FZ.W.0002.000000T0000Z-080413T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
356 AM CDT SUN APR 13 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING ACROSS FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AROUND SUNRISE THIS
MORNING. AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION AS
MORE SIGNIFICANT FREEZE IS LIKELY TONIGHT. TEMPERATURES IN A FEW
AREAS ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL
LIKELY FALL INTO UPPER 20S BY MONDAY MORNING WITH A KILLING FREEZE
POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ029-OKZ059-060-064>067-070>076-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...PAWNEE...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
356 AM CDT SUN APR 13 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...
MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...
LE FLORE.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY AND WITH
LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED 
TO FALL TO NEAR FREEZING BY MONDAY MORNING. ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS FREEZING TEMPERATURES MAY
REMAIN CONFINED TO THE LOWER TERRAIN AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$

OKZ049-053-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
356 AM CDT SUN APR 13 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30 ACROSS FAR 
SOUTHEAST OKLAHOMA BY MONDAY MORNING WITH A LIGHT FROST POSSIBLE.

SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 12, 3:22 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 12, 3:22 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
322 AM CDT SAT APR 12 2008

.DISCUSSION...
COOL/BREEZY CONDITIONS THIS MORNING AS HIGH PRESSURE CONTINUES TO
BUILD INTO REGION. THERE WILL AGAIN BE LIMITED FIRE WEATHER THREAT
THIS AFTERNOON AS GUSTY WINDS CONTINUE WITH RH VALUES FALLING INTO
THE UPPER 40S.

WENT AHEAD AN UPGRADED FREEZE WATCH TO A WARNING FOR TONIGHT...
EXCLUDING PAWNEE COUNTY AS LOW TEMPERATURES ARE EXPECTED TO REMAIN
IN MID TO UPPER 30S. STAYED FAIRLY CLOSE TO MET/MAV GUIDANCE OVER
THE NEXT FEW DAYS AS MODELS REMAIN IN GENERAL AGREEMENT. COLDEST
MORNING WILL LIKELY OCCUR ON MONDAY WITH THE POTENTIAL FOR A HARD
FREEZE ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS
TEMPERATURES FALL INTO THE MID 20S. SURFACE HIGH WILL FINALLY
BEGIN TO SHIFT EAST OF THE AREA ON MONDAY WITH A WARMING TREND
THROUGH MID WEEK. INCREASED POPS THU INTO FRIDAY OF NEXT
WEEK...TRENDING MORE TOWARD THE ECMWF SOLUTION...MOVING UPPER LOW
INTO NORTH CENTRAL TEXAS ON FRIDAY WITH INCREASED CHANCES FOR
SHOWERS/THUNDERSTORMS. OTHERWISE...STAYED FAIRLY CLOSE TO MEX
GUIDANCE CONCERNING TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  36  57  31 /  10  10  10   0
FSM   61  37  54  31 /  10  10  10   0
MLC   62  37  59  31 /   0  10  10   0
BVO   58  33  55  27 /  10  10  10   0
FYV   53  30  48  24 /  10  10  10  10
BYV   50  32  46  27 /  10  10  10  10
MKO   60  35  55  30 /  10  10  10   0
MIO   54  32  49  27 /  10  10  10   0
F10   60  37  56  31 /   0  10  10   0
HHW   64  41  60  34 /   0  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ068-
     OKZ069.

     FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020.

     FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Apr 11, 8:37 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT FRI APR 11 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT FRI APR 11 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS WILL CONTINUE INTO SATURDAY WITH
POTENTIAL FOR ENHANCED SPREAD POTENTIAL FOR ANY FIRES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:40 AM CDTRiver Flood WarningTSAWashington6 hr

Nearby

Freeze Warnings in Oklahoma, 2008Freeze Warnings in Arkansas, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.